Mr. B is a 35-year-old man with HIV who is currently taking indinavir 800 mg tid, emtricitabine 200mg/tenofovir 300 mg daily,

Mr. B is a 35-year-old man with HIV who is currently taking indinavir 800 mg tid, emtricitabine 200mg/tenofovir 300 mg daily, ritonavir 100 mg daily, trazodone 100 mg q hs, and buspirone 15 mg tid. His primary care provider started ketoconazole 200 mg qd one week ago. The PMHNP decides to start sertraline (Zoloft) 50 mg one po qd for depression. Mr. B returns to see his primary care provider 4 days later with fever, chills, diarrhea, muscle aches, and confusion. What is the most likely cause of his symptoms? Question 15 options: Influenza Crytococcal meningitis Serotonin syndrome Neuroleptic malignant syndrome

Mr. B is a 35-year-old man with HIV who is currently taking indinavir 800 mg tid, emtricitabine 200mg/tenofovir 300 mg daily,

We offer the best custom writing paper services. We have answered this question before and we can also do it for you.

GET STARTED TODAY AND GET A 20% DISCOUNT coupon code DISC20

Leave a Comment